Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Quasi-complements and closed projections in reflexive Banach spaces


Author: F. J. Murray
Journal: Trans. Amer. Math. Soc. 58 (1945), 77-95
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1945-0013226-7
MathSciNet review: 0013226
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] S. Banach, Théorie des opérationes linéaires, Warsaw, 1932.
  • [BS] H. F. Bohnenblust and A. Sobczyk, Bull. Amer. Math. Soc. vol. 44 (1938) pp. 91-93. MR 1563688
  • [KS] M. Krein and V. Šmulian, Ann. of Math. (2) vol. 41 (1940) pp. 556-583, in particular chap. 2. MR 0002009 (1:335e)
  • [M1] F. J. Murray, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 83-100. MR 1501835
  • [M2] -, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 138-152. MR 1501894
  • [M3] -, Linear transformations in Hilbert space, Princeton, 1941.
  • [M4] -, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 76-93. MR 0005793 (3:209b)
  • [v.N] J. von Neumann, Ann. of Math. (2) vol. 33 (1932) pp. 294-310. MR 1503053
  • [S] A. Sobczyk, Duke Math. J. vol. 8 (1941) pp. 78-106. MR 0003443 (2:220e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1945-0013226-7
Article copyright: © Copyright 1945 American Mathematical Society

American Mathematical Society